# Anyone become less dizzy but more headaches?

**URL:** <https://mvertigo.org/t/anyone-become-less-dizzy-but-more-headaches/6158>\
**Category:** Medication 💊\
**Created:** [December 21, 2012, 4:16pm UTC](https://mvertigo.org/t/anyone-become-less-dizzy-but-more-headaches/6158 "2012-12-21T16:16:55Z")\
**Posts on this page:** 1\
**Showing post:** 15

<div class="post-metadata">

**Author:** ![kerry95](https://mvertigo.org/letter_avatar_proxy/v4/letter/k/e68b1a/32.png) [@kerry95](https://mvertigo.org/u/kerry95)\
**Post date:** [March 11, 2022, 12:59pm UTC](https://mvertigo.org/t/anyone-become-less-dizzy-but-more-headaches/6158/15 "2022-03-11T12:59:43Z")

</div>

Has anyone had increase in headaches since starting meds? I always had some headaches prior but seem to be getting worse, as soon as I wake up to when I go to bed, just constant tightness, it’s horrible. Then I’ll have a really bad bout of headache tightness every few days. I’m following the diet, getting enough sleep etc so don’t understand why I’m still getting headaches every day.

---

_[View the full topic](https://mvertigo.org/t/anyone-become-less-dizzy-but-more-headaches/6158)._
